# SDR IPXA2016072706387

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,764 hours, 14,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Blown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR EMERGENCY BOTTLE BLOWN,  SERVICED THE BOTTLE IAW MM 12 25 04. PERFORMED. OPS CHECKED GOOD IAW MM 52 11 02.  OK FOR SERVICE.
